# SDR AALA201606199009

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 49,399 hours, 18,656 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310204
- Part serial: 3378
- Condition: Leaking
- Location: Apu
- Part time: 28,588 hours, 11,301 cycles
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED, CREW REPORTED A STRONG ODOR TROUGH ACFT CABIN THAT SMELLED LIKE PLASTIC OR CRAYONS DURING THE BOARDING PROCESS WITH APU BLEED AIR ON.  THE ACFT WAS DEPLANED AND REMOVED FROM SERVICE.  MAINTENANCE FOUND AN OIL LEAK AT THE APU LUBE MODULE AND REPLACED IT IAW AMM 49-91-45.  A SATISFACTORY LEAK AND OPS CHECK WAS ACCOMPLISHED ALONG WITH THE DECONTAMINATION TASK CARD 26L00021004 WITH NO ADDITIONAL ODORS NOTED.
